Alternative Geometric Proofs of Theorems for Concyclic Points for a Triangle

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/916
Title
Alternative Geometric Proofs of Theorems for Concyclic Points for a Triangle
File
Author
著者 深石 博夫
著者(ヨミ) フカイシ ヒロオ
著者(別表記) FUKAISHI Hiroo
著者 藤田 和憲
著者(ヨミ) フジタ カズノリ
著者(別表記) FUJITA Kazunori
著者 松島 亜紀子
著者(ヨミ) マツシマ アキコ
著者(別表記) MATSUSHIMA Akiko
Publication Title
香川大学教育学部研究報告第Ⅱ部
Volume
56
Issue
2
Start Page
51
End Page
59
Publisher
香川大学教育学部
Published Date
20060930
ISSN
0389-3057
NCID
AN00038226
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.